Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Concerning a theorem of L. K. Hua and I. Reiner


Author: Peter Stanek
Journal: Proc. Amer. Math. Soc. 14 (1963), 751-753
MSC: Primary 10.21; Secondary 10.23
MathSciNet review: 0153748
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.21, 10.23

Retrieve articles in all journals with MSC: 10.21, 10.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0153748-8
Article copyright: © Copyright 1963 American Mathematical Society